# SDR HNAA2018072300167

- Difficulty date: July 21, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 43,672 hours, 40,498 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Condition: Leaking
- Location: Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON CLIMBOUT GOT WING AI FAIL CAUTION MESSAGE WITH WING 2 AI LEAK IN CMC. R&R 2 CLAMPS NR 2 DUAL TEMP CTRL VLV NO FIX. INSP FOUND LEAK AT Y DUCT NEAR DUAL TEMP CTRL VLV. C/W FIM TASK 30-11-00-810-807-A SUB TASK 817-001-A. R&R DEFECTIVE AS REQ OPS CHECK NO LEAKS NOTED OK FOR SERVICE.
